Theories of Coalitional Rationality

DSpace/Manakin Repository

Theories of Coalitional Rationality

Citable link to this page

. . . . . .

Title: Theories of Coalitional Rationality
Author: Ambrus, Attila
Citation: Ambrus, Attila. 2009. Theories of coalitional rationality. Journal of Economic Theory 144(2): 676-695.
Full Text & Related Files:
Abstract: This paper generalizes the concept of best response to coalitions of players and offers epistemic definitions of coalitional rationalizability in normal form games. The (best) response of a coalition is defined to be an operator from sets of conjectures to sets of strategies. A strategy is epistemic coalitionally rationalizable if it is consistent with rationality and common certainty that every coalition is rational. A characterization of this solution set is provided for operators satisfying four basic properties. Special attention is devoted to an operator that leads to a solution concept that is generically equivalent to the iteratively defined concept of coalitional rationalizability.
Published Version: http://dx.doi.org/10.1016/j.jet.2007.03.010
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3204917

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7374]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters